Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 20, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    A limit theorem for the logarithm of the order of a random A-permutation
    July 8, 2010
    A. L. Yakymiv
    Page range: 247-275
  • Requires Authentication Unlicensed
    Licensed
    On game-theoretic characterisation of stochastic independence
    July 8, 2010
    V. L. Kreps
    Page range: 277-289
  • Requires Authentication Unlicensed
    Licensed
    On the potential divisibility of matrices over distributive lattices
    July 8, 2010
    I. B. Kozhukhov, V. A. Yaroshevich
    Page range: 291-305
  • Requires Authentication Unlicensed
    Licensed
    On learning monotone Boolean functions with irrelevant variables
    July 8, 2010
    V. V. Osokin
    Page range: 307-320
  • Requires Authentication Unlicensed
    Licensed
    Barriers of perfectly balanced Boolean functions
    July 8, 2010
    S. V. Smyshlyaev
    Page range: 321-336
  • July 8, 2010
    D. N. Zhuk
    Page range: 337-355

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/20/3/html?lang=en
Scroll to top button